# SDR 6BMA202508270001

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N145NE
- Make and model: Bolkms BK117D3
- Aircraft serial: 20098
- Aircraft time: 4,497 hours, 14,674 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENTIRE CREW NOTICED FUEL SMELL IN CABIN AND COCKPIT DURING TAKEOFF CLIMB PASSING THROUGH 500' AGL FROM PLYMOUTH AIRPORT -- COULD NOT DUPLICATE.
